# SDR DL72S951658

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FUSELAGE SKIN WAS FOUND CRACKED AT RIVET ON FIGHT SIDE OF AIRCRAFT AT FS 305 WL 208.  CRACK WAS .25 INCH LONG ON BOTH SIDES OF RIVET.  REPAIRED PER SRM 53-30-3.
